# SDR SWAA022695

- Difficulty date: November 14, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 52,424 hours, 45,873 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 2 L/E SLAT CRACKED AT AFT ROW OF FASTENERS.  REPAIRED NR 2 L/E SLAT PER SRM.
